Systolic partitioning algorithms

Megson, Graham M. (1993) Systolic partitioning algorithms. Information Processing Letters, 46 (1). pp. 13-18. ISSN 0020-0190

Full text not available from this repository.
Official URL: http://dx.doi.org/10.1016/0020-0190(93)90189-G
Item Type: Article
Subjects: University of Westminster > Science and Technology > Electronics and Computer Science, School of (No longer in use)
Depositing User: Miss Nina Watts
Date Deposited: 29 Jan 2009 14:31
Last Modified: 19 Oct 2009 15:30
URI: http://westminsterresearch.wmin.ac.uk/id/eprint/5760

Actions (login required)

Edit Item (Repository staff only) Edit Item (Repository staff only)